# SDR CALA2014081101093

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 34,576 hours, 11,744 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT AFT FACE OF FRAME LOCATED ON STATION 480L BETWEEN STRINGER 8L & 9L WHERE AC SUPPORT BRACKET ATTACHED INBD FASTENER.  REMOVED FASTENERS CUT OUT TWO EACH RIVET HOLES.  FABRICATED REPAIR & INSTALLED REPAIR AT STATION 480 LT BETWEEN STRINGER 8L & 9L IAW EA 5310-04716 REV G.
